# SDR 189111

- Difficulty date: August 19, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 38,260 hours, 37,660 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLIGHT 4493 FROM PIT TO CLE.  AIRCREW WAS IN THE PROCESS OF TAKING OFF WHEN THEY RECEIVED THE INDICATION OF THE AUTOCOARSEN NOT ARMING. AIRCREW ABORTED TAKEOFF AND RETURN TO THE GATE WITHOUT INCIDENT.
